# SDR AUS20030545

- Difficulty date: April 30, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME CLEATS CRACKED. SMALL CRACK IN CLEAT AT UPPER AFT FASTENER HOLE IN BS707 STRINGER 10L. FOUND DURING EDDY CURRENT INSPECTION.
